# SDR QXEA0101782

- Difficulty date: November 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 32,849 hours, 38,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 806A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- NR 6 OVERHEAD EVACUATION LIGHT AND CABIN CEILING EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY RIGHT HAND NR 3.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
